# SDR SWAA2025032408200

- Difficulty date: March 21, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 61,068 hours, 36,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SCUFF PLATE CRACKED.<[01] AFT CARGO DOOR SCUFF PLATE CRACKED. C/W EA 25-153-00726. OK TO CONT PER TLD. PERM REPAIR W/IN 50 FLT CYC.
